Jump to content
ACN Latitudes Forums

Info. on sulfation and epsom salt baths, etc.


Recommended Posts

I thought this was a good read...I am especially interested in the sulfation thing now after reading Carolyn's post.( thanks, Carolyn) I always knew my son had an issue with salycilates...and then this with the sulfation being why??? very interesting. I purchased the No-Phenol and just received it today, I'll let you know if it works for him. He always gets very red ears and grumpy after certain salycilate food, well, I guess phenol foods.

 

http://www.enzymestuff.com/epsomsalts.htm

Link to post
Share on other sites

DKRESmith,

 

You are so welcome regarding the sulfation information. It is so amazing how complex our bodies are and how many different systems of the body exists (God made us in such an amazing way).

 

One big word of caution with the No-Phenol. Don't go too fast in introducing. I started with a 1/2 capsule the first day and my son started making a very loud gulping tic that lasted for at least a solid day. I am convinced it was because the No-Phenol was killing off bad bacteria (probably Candida) because the No-Phenol has the properties in it to do so. So then when you have these toxins dieing off the sulfation system has to process out the toxins of the dead Candida and guess what you now have an overwhelmed sulfation system from the excessive toxins being processed. Hence you now have a back up of neurotransmitters not being able to be processed by the sulfation system and now you get increased tics. This is why it is so important to treat Candida because the Candida, even when untreated, releases toxins and your sulfation system is having to process these toxins and basically cannot keep up on the job it needs to do with again processing excessive neurotransmitters, histamine, and other toxins like artificial foods, chemicals etc.

 

So anyhow, I ended up cutting him back to 1/4 capsule for a about a month. He is now up to 3/4 of a capsule after about 2 1/2 months or so of using it. I am about ready to move him up to one full capsule and see how he does.

 

My main point is if you notice an increase in tics, it is not necessarily a bad thing. The enzyme is doing its job in getting the gut healthy but it can take some time and it will not necessarily be an overnight success. From what I have read, depending on the extent of unhealthyness of the gut, it can take any where from 2 weeks to 2 months to start seeing results.

 

 

Have a blessed day,

 

Carolyn

Link to post
Share on other sites
  • 10 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...